MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER SILVER; LENS, GUIDE, INTRAOCULAR
Model Number PSCST30
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number: unknown, as information was not provided.Expiration date: unknown as product lot number was not provided.Udi #: udi # is unknown as product lot number was not provided.Device manufacture date: unknown, as the lot number was not provided.If implanted, give date: n/a (not applicable).The cartridge is not an implantable device.If explanted, give date: n/a (not applicable).The cartridge is not an implantable device; therefore, not explanted.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and historical complaint review cannot be conducted as the lot number of the device was not provided.If there is any further relevant information received a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
Customer reported that the injector (cartridge) split and then bent the lens haptic.There was patient contact.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation? yes, returned to manufacturer on: 09/30/2021, device evaluated by manufacturer¿ yes.Device evaluation: no cartridge was received as part of the product return.Visual inspection of the lens under magnification revealed that the lens had viscoelastic residue on the optic body and haptics.The lens was cleaned, and lens damage and a damaged haptic (bent) were observed.The complaint issue was confirmed; however, based on the fact that the lens was handled during an insertion attempt it may be attributed to handling and cannot be confirmed to be related to manufacturing.Therefore, no product deficiency could be identified.Manufacturing record review: the manufacturing record could not be reviewed since the lot number was not provided.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Additional Manufacturer Narrative
Additional info: further information was provided and reported the lens and cartridge contacted the patient's left eye.The lens was not partially delivered.There was no vitrectomy, incision enlargement, or sutures required.The procedure was completed successfully with another johnson & johnson z9002 lens (same model and 21.5 diopter).Patient's outcome was good.The patient's gender was provided as a male.The cartridge lot number is unknown.No additional information provided.The following section has been updated accordingly: section a3: sex/gender: male.Device evaluation: product testing could not be performed since at the time of this investigation, the product has not been received for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing record review: the manufacturing record could not be reviewed since the lot number was not provided.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER SILVER
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12322029
Report Number2648035-2021-08314
Device Sequence Number19539551
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer08/25/2021
10/24/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date09/22/2021
10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Z9002 LENS SN: (B)(4)